# SDR AALA202203098174

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737*
- Aircraft serial: 31189
- Aircraft time: 23,546 hours, 9,214 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Bracket
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY DOOR WILL NOT CLOSE. SECURED AFT LEFT LAVATORY LATCH BRACKET OPERATIONS CHECKS NORMAL.
